# SDR DALA2024122311912

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 63,433 hours, 32,989 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 AFT GALLEY COMPARTMENT 511 WORKTOP LOWER SKIN AREA OF DELAMINTION AT INBD TROLLEY BLOCK AREA. CORRECTIVE ACTION: DAMAGE HAS BEEN REPAIRED IAW ER/A 623096-14AD. (0721401)
